The conditional probability of relapse for cancer patients in remission

Research output: Research - peer-reviewArticle

LanguageEnglish
JournalInternational Medical Journal
Volume25
Issue number1
StatePublished - Feb 2018

Cite this

@article{b65a0e74512c424aa5f02f3b45393b0d,
title = "The conditional probability of relapse for cancer patients in remission",
author = "John Croucher",
year = "2018",
month = "2",
volume = "25",
journal = "International Medical Journal",
issn = "1341-2051",
publisher = "Japan International Cultural Exchange Foundation",
number = "1",

}

The conditional probability of relapse for cancer patients in remission. / Croucher, John.

In: International Medical Journal, Vol. 25, No. 1, 02.2018.

Research output: Research - peer-reviewArticle

TY - JOUR

T1 - The conditional probability of relapse for cancer patients in remission

AU - Croucher,John

PY - 2018/2

Y1 - 2018/2

M3 - Article

VL - 25

JO - International Medical Journal

T2 - International Medical Journal

JF - International Medical Journal

SN - 1341-2051

IS - 1

ER -